# SDR ASAA2020100333272

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,765 hours, 5,622 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE FLIGHT.  LEFT FMC RECOVERED BY ITSELF AFTER ABOUT 1 MINUTE WITH NO PILOT INPUT.  GROUNDED-YES.  ACCOMPLISHED B737-900 FIM 34-61 TASK 836 NO FAULTS DISPLAYED SYSTEM.  OPERATIONS CHECK NORMAL.
